# SDR 2003F00076

- Difficulty date: December 30, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Aircraft time: 63,409 hours, 17,113 cycles
- Engine: Rroyce RB211*
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR WILL NOT DISARM FROM INSIDE THE AIRCRAFT.  ADJUSTED GIRT BAR IAW MM.  OPERATIONAL CHECK NORMAL.
